MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 60; HIP UNCEMENTED SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 60; HIP UNCEMENTED SHELL
Model Number 01.32.160MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 09/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 october 2020: lot 1810299: (b)(4) items manufactured and released on 29-apr-2019.Expiration date: 2024-04-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: batch reviews performed on 02 october 2020: liner: versafitcup dm 01.26.2860mhc double mobility hc liner 28/dml (k092265) lot 160256: (b)(4) items manufactured and released on 10-mar-2016.Expiration date: 2021-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: amistem p 01.18.405 amistem-p std stem size 5 (k173794) lot 1910416: (b)(4) items manufactured and released on 16-apr-2020.Expiration date: 2025-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot 1909749: (b)(4) items manufactured and released on 03-mar-2020.Expiration date: 2025-02-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in, 1 month after primary surgery, due to signs of infection and the pathogen is unknown.The surgeon performed a washout and removed all components.The surgery was completed successfully.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL 60
Common Device Name
HIP UNCEMENTED SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10703209
Report Number3005180920-2020-00729
Device Sequence Number3060904
Product Code LPH
UDI-Device Identifier07630030861017
UDI-Public07630030861017
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/15/2024
Device Model Number01.32.160MB
Device Catalogue Number01.32.160MB
Device Lot Number1810299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;